REVscene - Vancouver Automotive Forum


Welcome to the REVscene Automotive Forum forums.

Registration is Free!You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community you will have access to post topics, communicate privately with other members (PM), respond to polls, upload content and access many other special features. Registration is fast, simple and absolutely free so please, join our community today! The banners on the left side and below do not show for registered users!

If you have any problems with the registration process or your account login, please contact contact us.

Go Back   REVscene Automotive Forum > Vancouver LifeStyles (VLS) > HealthCare & Wellness

HealthCare & Wellness Breaking the Chains of Addiction. The Last Door Recovery Society
Mature discussion surrounding important health issues and concerns. Alternative therapies, healthcare questions, discussion of community resources, peer support help, group therapy, etc.

Reply
 
Thread Tools
Old 03-06-2012, 01:14 PM   #1
Banned (ABWS)
 
Join Date: Apr 2006
Location: vancouver
Posts: 282
Thanked 58 Times in 33 Posts
I have muscle spasams

i dont know but whenever this happens i get a swollen touge and stiffness around the head and neck area, i take benstropine and clonzapam seroquel for it. Any one got remedies this illness i need help asap thanks!

dragondragon99 is offline   Reply With Quote
Old 03-06-2012, 03:08 PM   #2
WOAH! i think Vtec just kicked in!
 
JHatta's Avatar
 
Join Date: Jan 2006
Location: richmond
Posts: 1,626
Thanked 362 Times in 124 Posts
Maybe you shouldn't smoke crystal. I heard that shit's bad for you.

Quote:
Originally Posted by dragondragon99 View Post
imma get high before the game starts hopefully i get some crsytal meth hahaha
__________________
Quote:
Originally Posted by Graeme S View Post
More than half of the problem is stupidity, not malice.
JHatta is offline   Reply With Quote
Old 03-06-2012, 04:16 PM   #3
kwy
My homepage has been set to RS
 
Join Date: May 2011
Location: Canada
Posts: 2,397
Thanked 1,715 Times in 595 Posts
lol stop doing drugs then
kwy is offline   Reply With Quote
Old 03-06-2012, 04:29 PM   #4
Ri2
Willing to stick a finger in a guys butt for the sake of science
 
Ri2's Avatar
 
Join Date: Feb 2012
Location: The Hood
Posts: 357
Thanked 253 Times in 103 Posts
wait a second. you're taking benztropine, clonazepam and seroquel all together .....?
benztropine is a antiparkinson agent, to suppress tremors/rigidity.
clonazepam is an anticonvulsant and seroquel is an antipsychotic.
if you don't mind me asking, what is your condition?

i'm not trying to call you out or anything, i don't judge.
it would just be easier for me to figure out how to help you if you knew your diagnosis...
you can PM me if you feel more comfortable to do so.

Last edited by Ri2; 03-06-2012 at 04:34 PM.
Ri2 is offline   Reply With Quote
This post thanked by:
Old 03-06-2012, 05:56 PM   #5
Banned (ABWS)
 
Join Date: Apr 2006
Location: vancouver
Posts: 282
Thanked 58 Times in 33 Posts
well i was dianosge with psycocis and sizpschorani back in 2008 i went in the hospital for 2 weeks cured and shit but then i had some so called relapses, it went away now i just have trouble sleeping at night insomia so i take these psych pills to help fall asleep, pass out.
dragondragon99 is offline   Reply With Quote
Old 03-07-2012, 06:13 AM   #6
Ri2
Willing to stick a finger in a guys butt for the sake of science
 
Ri2's Avatar
 
Join Date: Feb 2012
Location: The Hood
Posts: 357
Thanked 253 Times in 103 Posts
hmm okay, the stiffness of your muscles is most likely a side effect from the benztropine.
do you stop taking the clonazepam at all? if you stop a dosage suddenly, it can lead to stiff muscles. seroquel also has similar side effects. in the meantime, try using warm compresses where it gets stiff. deep breathing exercises may help you also, inhale through your nose and exhale through your mouth.

either way, swelling of the tongue doesn't sound good. does it inhibit your ability to swallow? if it does, see a doctor ASAP because it can increase your risk of not being able to breathe properly. even if it doesn't inhibit your swallowing, go see a doctor just for the peace of mind. better safe than sorry
Ri2 is offline   Reply With Quote
This post thanked by:
Old 04-30-2012, 10:30 PM   #7
Founder, RS Veteran
 
jACEDesignsLtd's Avatar
 
Join Date: Mar 2001
Location: Vancouver, BC
Posts: 4,549
Thanked 528 Times in 176 Posts
Correct me if I'm wrong, but don't you have to continue to take the medications to manage the symptoms? You don't just take meds, feel fine, then get off it. That's how you relapse..

Early Psychosis Intervention - Treatment of Psychosis
__________________


Bored? Follow jACE on Twitter or check out his homepage.
jACEDesignsLtd is offline   Reply With Quote
Reply
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -8. The time now is 08:31 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
SEO by vBSEO ©2011, Crawlability, Inc.
Revscene.net cannot be held accountable for the actions of its members nor does the opinions of the members represent that of Revscene.net